# SDR DXTA200601318

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 5,951 hours, 3,671 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pcu
- Part number: 991444016
- Part serial: 381
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 5,951 hours, 3,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

AIRCRAFT/AUTOPILOT STARTED OSCILLATING IN FLIGHT (FL430).  THE TRIM CLACKER WOULD ACTIVATE REPEATEDLY TO COMPENSATE.  TRIED TAKING A/P OFF AND FLYING MANUALLY AND TRIMMING, THEN REACTIVATED A/P.  AFTER A MINUTE THE SAME AS ABOVE OCCURRED.  PULLED C/B AND THEN RE-ENGAGED A/P TO HAVE SAME CONDITION OCCUR.  FLEW A/C MANUALLY AND FLIGHT CONTROLS SEEMED HEAVY AND HARD TO TRIM.  ON LANDING A/C WAS DIFFICULT TO LAND AND CONTROLS EXTREMELY HEAVY.
